# SDR HEEA077622

- Difficulty date: December 19, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,297 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 406312100101
- Condition: Worn
- Location: Tail Rotor Hub
- Component: Hub Assy, 407012101111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HUB BEARING IS WORN.
